| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 670-677 |doi: 10.2306/scienceasia1513-1874.2023.023


A two-step smoothing Levenberg-Marquardt method for nonlinear complementarity problems


Linsen Songa,*, Yan Gaob

 
ABSTRACT:     By reformulating the nonlinear complementarity problem into a system of nonsmooth equations, we proposed a two-step smoothing Levenberg-Marquardt method with global convergence in this paper, where not only one step but also an approximate step is computed at each iteration. Under local error bound condition, the local convergence result of the present algorithm is also obtained. Finally, numerical experiments illustrate the effectiveness of the present method when compare it with one-step smoothing Levenberg-Marquardt methods.

Download PDF

131 Downloads 458 Views


a School of Mathematical Sciences, Henan Institute of Science and Technology, Xinxiang 453003 China
b School of Management, University of Shanghai for Science and Technology, Shanghai 200093 China

* Corresponding author, E-mail: slinsen@163.com

Received 16 Apr 2022, Accepted 13 Jan 2023